MathSciNet Relay Station
MathSciNet bibliographic data
MR1799737 39A13 (34M35 34M40)
Sauloy, Jacques Systèmes aux $q$-différences singuliers réguliers: classification, matrice de connexion et monodromie. (French) [Regular singular $q$-difference systems: classification, connection matrix and monodromy] Ann. Inst. Fourier (Grenoble) 50 (2000), no. 4, 1021–1071.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement